# SDR FDEA201108123250

- Difficulty date: August 12, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 6,019 hours, 3,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5381394620000
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO CABIN FRAME 48 TO FRAME 50 RT SIDE BETWEEN SEAT TRACKS 1 & 2 FLOOR SUPPORT BENT.  REMOVED FLOOR SUPPORT IAW SRM 51-72-10. FABRICATED FLOOR SUPPORT IAW SRM 53-15-15 FIG.9 AND DWG A53813946.  LOCATED AND DRILLED FLOOR SUPPORT .  INSTALLED FLOOR SUPPORT IAW SRM 51-72-10 AND DWG A53813911.
